# SDR FDEA201407181846

- Difficulty date: July 18, 2014
- Submitted: July 23, 2014
- Operation: Air carrier
- Aircraft: N795FD
- Make and model: Boeing 757222
- Aircraft serial: 26706
- Aircraft time: 66,481 hours, 23,189 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3171
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR FINDINGS FUSELAGE EXTERIOR SKIN HAS NUMEROUS SCRATCHES ON THE   PERIMETER OF THE DOUBLER AT STATION 1560, STRINGER 6 LT AFTER DOUBLER REMOVED.  SCRATCHES ON EXTERIOR SKIN REMOVED AND TREATED PER SRM 51-10-02 AND SRM 51-20-01 REV 111.  REPAIR CLASSIFIED AS MINOR
